58. Apply vow knowledge Your diabetic patient receives NPH insulin 32 units before breakfast and 10 units of NPH before dinner. Calculate when the patient is most likely to experience an insulin reaction. What signs and symptoms will you monitor for? How could you avoid this medication error? Your postop patient has a history of insulin dependent diabetes mellitus for 10 years. She takes NPH 20 units every morning. Her postop orders include a clear liquid diet to advance as tolerated. 80 units of NPH insulin AC dinner, and a sliding scale insulin coverage scale. At 5 p.m., her blood glucose is 116 and she has nocomplaint of nausea, a full liquid tray is ordered NPH insulin. 80 units, is administered at 5:30p.m. What error has occurred? What could the nurse have done to prevent it? What could the doctor have done to prevent it? What needs to be done at this point to keep the patient safe?